# SDR DALA2022013100594

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DENT EXTERNAL SKIN LOCATED AT FR 62 BTS STR 43L TO STR 44 AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-11-12A. (2104881)
